# SDR ASAA2022010337068

- Difficulty date: January 3, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 56,384 hours, 16,894 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 1993
- Condition: Noisy
- Location: Lt Ecs Bay
- Part time: 84,355 hours, 41,191 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ON RECALL. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROLLER BITE REF B737-800 FIM 21-62 TASK 801. TEST PASSED BUT THE CONT CAB TRIM AIR MODULATING VALVE WAS MAKING A LOUD WHINING NOISE. BECAUSE OF THE HISTORY AND THE NOISE, CHANGED OUT THE TRIM MODULATING VALVE FOR THE CONT CABIN REF B737-800 AMM 21-61-21-000/400-801. LEAK CHECKED GOOD. ALL GROUND VERIFICATION TESTS SUCCESSFUL.
